# SDR CHQA200900073

- Difficulty date: March 8, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Aircraft time: 18,298 hours, 15,163 cycles
- Engine: Ge CF343B1
- Engine time: 18,371 hours, 15,259 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Sensor
- Part number: 601509197
- Part serial: 62726304
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5517, MCI TO IAH.  THE CREW REPORTED THAT DURING CRUISE THE OIL PRESSURE DROPPED TO 2 PSI WITH 94% N1.  THEY STARTED TO DESCEND AND PULLED THE THROTTLES BACK TO 86% AND THE OIL PRESSURE STABILIZED AT 80PSI. THE AIRCRAFT THEN DIVERTED TO TUL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE VERIFIED THAT THE OIL LEVEL WAS CORRECT.  THE E2 OIL PRESSURE TRANSDUCER WAS THEN REPLACED AND THE ENGINES WERE RUN WITH NO FURTHER DEFECTS NOTED.
